Doctor insights on:
Excedrin And Antibiotics
Can these two antibiotics be taken together doxycycline and augmentin (amoxicillin and clavulanate)?
Yes, but: Did your physician prescribe both? Sometimes we are on a medication routinely (ie- Doxycycline for acne) and a different antibiotic becomes necessary for another reason. In some cases, the routine antibiotic is suspended until the other one is completed. In short, please clarify with your prescribing physician. ...Read moreSee 1 more doctor answer
Been prescribed azythromycin doxycycline 15 days and Bactrim (sulfamethoxazole and trimethoprim) 15 days. Sinus infection and uti. I'm not using all these. Which is best for both?
Bactrim (sulfamethoxazole and trimethoprim) : Will cover all u might haveGet a more detailed answer ›
Medication: No incompatibility tylenol (acetaminophen) sinus and antibiotics . As long as you have no history of difficulty with ingredients. Caution max dose for tylenol (acetaminophen) lowered to three thousand milligrams in twenty four hours. Published to doctors and on bottle but regretfully how many people read bottle twice. ...Read more
Can antibiotics trigger a migraine? Taking ciprofloxacin and neomycin and polymyxin sulfates and hydrocortisone for ear infection.
Can I take theraflu severe cold and cough with bactrim (sulfamethoxazole and trimethoprim) ds and cephelaxin?
Unusual treatment: You can take these medications together safely. However, colds are not due to bacteria and don't improve with antibiotics. And even if it's bacterial, it's unusual to be treated with both cephalexin and bactrim (sulfamethoxazole and trimethoprim). Were they prescribed or are you treating yourself? Contact your doctor and follow her advice. ...Read more
No: They can be taken together.Get a more detailed answer ›
Amoxibron & OTC meds: Yes IF you are not pregnant, have not had any past problems with Amoxibron or medicines similar to Penicillin and no past problems with Ibuprofen and/or decongestant medicines. Don't use Advil (ibuprofen) Cold & Sinus if you have high blood pressure that is not controlled or if you have bleeding problems. Do not combine other "NSAIDs" or decongestants with Advil (ibuprofen) Cold & Sinus. See your doctor if not improved ...Read moreSee 1 more doctor answer
Sinus infection following cold. Day 2 of antibiotics (4 doses augmentin (amoxicillin and clavulanate) so far) felt better, now feel worse with back ache and worsening headache?
Possibilities: Few possibilities: 1) You likely experienced a viral sinusitis that was resolving at the same you were prescribed antibiotics , and your symptoms are the result of a drug resistant bacterial infection, 2) It's not originally a bacterial infection- it could be a fungal infection or environmental issue, 3) You are being re-exposed to something around tou tgat is causing symptoms. Call your doctor. ...Read more
Can bactrim (sulfamethoxazole and trimethoprim) cause muscle and joint pain can you take bactrim (sulfamethoxazole and trimethoprim) and synthroid?
Unwise:: Very likely to make you sick. http://www.upmchealthplan.com/newsletters/expanded_druginteractions.html. ...Read more
Probably: For simple antibiotic related diarrhea it would be ok to take Imodium (loperamide) for a brief period only. If diarrhea is very severe while on those antibiotics, a superinfection with clostridium difficile would be suspected and this is not treated with Imodium (loperamide) but with flagyl or vancomycin as it is a serious complication and is diagnosed with a stool culture.Check Anyone on antibiotics with severe diarrhea ...Read moreSee 2 more doctor answers
My son has strep can he take tylenol (acetaminophen) and motrin together plus Benadryl and delsym with amoxicillin and vitamins?
Can i take fluconazole and Advil (ibuprofen) while on amoxicillin, clarothimycin, and omeprazole? I have h pylori, period cramps, and a yeast infection.
Execedrin & Antibiot: Hello. Members of the Macrolide family such as Clarithromycin, Erythromycin, Zithromycin can lose some of their potency when taken together with excedrin. You'll need to stagger your excedrin use from your antibiotic if you are taking one of these. Y ...Read moreSee 3 more doctor answers
I know it's not safe to take Excedrin while pregnant but everyone tells me diff reasons why .. What is the exact reason(s) why it's bad for baby!?
Excedrin: Excedrin Migraine, which is the same as regular Excedrin, contains three ingredients. One is Tylenol (acetaminophen), which is safe to take during pregnancy. The second is aspirin, which is not recommended during pregnancy. The third is caffeine, and Excedrin has about the same caffeine as a cup of coffee can have at its weakest. Aspirin interferes with your blood's clotting action. As a result, taking aspirin during pregnancy — especially after 32 weeks — can contribute to maternal and fetal bleeding. Aspirin and ibuprofen can also cause the premature closure of a vessel in a baby's heart, which can lead to high blood pressure in the baby's lungs (pulmonary hypertension), and prolong labor. ...Read more
Yes: Taking Aspirin (250 mg in each excedrin extra strength) everyday can cause stomach irritation and lead to a feeling of bloating and indigestion. The tylenol (acetaminophen) probably would not cause bloating unless you got to the point if liver injury. I would avoid taking it as an everyday pain medication and speak to you physician regarding a long term alternative. ...Read more
Yes: Yes, it's safe to take an excedrin once in a while for migrane/ tension headache. But if you have frequent headaches and have to take it regularly, get checked by your doctor first. Also, chronic use of excedrin is also not good as you may develop tolerance or a rebound headache. Good luck! ...Read moreSee 1 more doctor answer
Not the PM version.: Excedrin PM contains diphenhydramine, AKA Benadryl, which can make you sleepy. Xanax (alprazolam) also can make you sleepy, so I would avoid that combination. The other Excedrin formulations, like Excedrin Migraine or Excedrin Extra Strength should be OK. ...Read moreSee 4 more doctor answers
"Secret ingredient": It could be the caffeine in the excedrine. It is possible that it is addressing some degree of caffeine withdrawal or just alleviating mild symptoms of fatigue, depressed mood, or irritability. Excedrine contains nearly the same caffeine as a shot of espresso. ...Read moreSee 1 more doctor answer
Try this: Unless you are taking amlodipine because you think that your headache is secondary to hypertension (which if the case should like be >160) Here is the thing: Excedrin Migraine is just a combo of small doses of Tylenol, (acetaminophen) Aspirin, and Caffeine If your liver is ok and kidneys: Try this combo Tylenol: 500mg-1000mg (1-2 tabs) and 3 Ibuprofen: 600mg Start with 1 tylenol (acetaminophen) and 2 ibuprofens ...Read more
There are no medications in Excedrin that would cause one to have a positive result for contraband.
For good health - Have a diet rich in fresh vegetables, fruits, whole grains, milk and milk products, nuts, beans, legumes, lentils and small amounts of lean meats. Avoid saturated fats. Drink enough water daily, so that your urine is mostly colorless. Exercise at least 150 minutes/week and increase the intensity of exercise gradually. Do not use tobacco, alcohol, weed or street drugs in any form.
Practice safe sex, if you have sex.
Get HPV vaccine ...Read more